Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Afanasyev Valeriy Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. Vetvyaschiesya protsessy i smezhnye voprosy, Sbornik statei. K 75-letiyu so dnya rozhdeniya Andreya Mikhailovicha Zubkova i 70-letiyu so dnya rozhdeniya Vladimira Alekseevicha Vatutina, Trudy MIAN, 316, ed. V. I. Afanasev, V. G. Mikhailov, E. E. Dyakonova, MIAN, M., 2022  mathnet
2. V. I. Afanasyev, Branching Processes and Related Issues, Collected papers. On the occasion of the 75th birthday of Andrei Mikhailovich Zubkov and 70th birthday of Vladimir Alekseevich Vatutin, Trudy MIAN, 316, Steklov Math. Inst., Moscow, 2022 (to appear)  mathnet

   2021
3. V. I. Afanasyev, “Local time of a stopped random walk and the Galton-Watson branching process”, The 5th International Workshop on Branching Processes and their Applications. Book of Abstracts (Badajoz, Spain, April 6-22, 2021), eds. Miguel Gonzalez and Ines M. del Puerto, University of Extremadura, Badajoz, Spain, 2021, 30
4. V. I. Afanasyev, “A critical branching process with immigration in random environment”, Stoch. Proc. Appl., 139 (2021), 110-138  mathnet  crossref  isi  scopus
5. V. I. Afanasyev, “Limit theorems for a strongly supercritical branching process with immigration in random environment”, Stochastics and Quality Control, De Gruyter, 2021 (to appear)
6. V. I. Afanasyev, “A conditional functional limit theorem for a decomposable branching process”, Operator Theory and Harmonic Analysis. OTHA 2020, Part II – Probability-Analytical Models, Methods and Applications, Springer Proc. Math. Statist., 358, Springer, 2021, 1–18  mathnet  crossref  scopus

   2020
7. V. I. Afanasyev, “On the Times of Attaining High Levels by a Random Walk in a Random Environment”, Theory Probab. Appl., 65:3 (2020), 359–374  mathnet  crossref  crossref  mathscinet  isi  elib  scopus (cited: 1)
8. V. I. Afanasev, “Funktsionalnye predelnye teoremy dlya razlozhimykh vetvyaschikhsya protsessov s dvumya tipami chastits”, Tezisy dokladov, predstavlennykh na Chetvertoi mezhdunarodnoi konferentsii po stokhasticheskim metodam, Teoriya veroyatnostei i ee primenenie, 65:1 (2020), 151-201  mathnet (cited: 2)  crossref
9. V. I. Afanasyev, “A critical branching process with immigration in random environment”, Proceedings of the 5th International Conference on Stochastic Methods (Russia, Moscow, November 23-27, 2020), Peoples Friendship University of Russia, Moscow, 2020, 11-15

   2019
10. V. I. Afanasev, “Granichnye zadachi dlya sluchainogo bluzhdaniya v sluchainoi srede”, Tezisy dokladov, predstavlennykh na Tretei Mezhdunarodnoi konferentsii po stokhasticheskim metodam, Teoriya veroyatnostei i ee primenenie, 64:1 (2019), 151-204  mathnet (cited: 1)  crossref  mathscinet

   2021
11. V. I. Afanasyev, “Two-sided problem for the random walk with bounded maximal increment”, Discrete Math. Appl., 31:2 (2021), 79–89  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2020
12. V. I. Afanasyev, “Functional limit theorem for the local time of stopped random walk”, Discrete Math. Appl., 30:3 (2020), 147–157  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
13. V. I. Afanasyev, “A Functional Limit Theorem for Decomposable Branching Processes with Two Particle Types”, Math. Notes, 103:3 (2018), 337–347  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 3)

   2019
14. V. I. Afanasyev, “Two-boundary problem for a random walk in a random environment”, Theory Probab. Appl., 63:3 (2019), 339–350  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 2)

   2017
15. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 24:4 (2017), 312–313  mathnet  elib

   2019
16. V. I. Afanasyev, “Convergence to the local time of Brownian meander”, Discrete Math. Appl., 29:3 (2019), 149–158  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)

   2017
17. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in a random environment”, Theory Probab. Appl., 61:2 (2017), 178–207  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 4)

   2016
18. V. I. Afanasyev, “On a decomposable branching process with two types of particles”, Proc. Steklov Inst. Math., 294 (2016), 1–12  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 6)

   2017
19. V. I. Afanasyev, “Functional limit theorem for a stopped random walk attaining a high level”, Discrete Math. Appl., 27:5 (2017), 269–276  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 1)

   2018
20. V. I. Afanasyev, “On the non-recurrent random walk in a random environment”, Discrete Math. Appl., 28:3 (2018), 139–156  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)

   2016
21. V. I. Afanasev, “About time of reaching a high level by a random walk in a random environment”, Modern problems in theoretical and applied probability (Sovremennye problemy teoreticheskoi i prikladnoi veroyatnosti): sbornik materialov VI Mezhdunarodnoi konferentsii (Novosibirsk, 22–25 avgusta 2016 g.), eds. Tarasenko A.S., Redaktsionno-izdatelskii tsentr NGU, 630090, Novosibirsk-90, ul. Pirogova, 2, 2016, 11–12
22. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 23:4 (2016), 326–327  mathnet
23. V. I. Afanasyev, “Functional limit theorems for the decomposable branching process with two types of particles”, Discrete Math. Appl., 26:2 (2016), 71–88  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib  elib  scopus (cited: 6)

   2015
24. V. I. Afanasyev, “On subcritical branching processes in random environment”, III Workshop on Branching Processes and their Applications. Book of Abstracts (Badajoz, Spain, April 7-10, 2015), eds. Miguel Gonzalez, University of Extremadura, Badajoz, Spain, 2015, 38–38

   2014
25. V. I. Afanasyev, Ch. Böinghoff, G. Kersting, and V. A. Vatutin, “Conditional limit theorems for intermediately subcritical branching processes in random environment”, Ann. Inst. H. Poincaré Probab. Statist., 50:2 (2014), 602–627 , arXiv: 1108.2127  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib (cited: 4)  scopus (cited: 17)
26. V. I. Afanasyev, “Functional limit theorems for high-level subcritical branching processes in random environment”, Discrete Math. Appl., 24:5 (2014), 257–272  mathnet  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)
27. V. I. Afanasyev, “On the time of attaining a high level by a transient random walk in random environment”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014). Abstracts (Pomorie, Bulgaria, 21–28 June 2014), eds. N. M. Yanev, Bulgarian Academy of Sciences, Sofia, 2014, 4–5
28. V. I. Afanasyev, “High level subcritical branching processes in a random environment”, XXXII International Seminar on Stability Problems for Stochastic Models. Book of Abstracts (Trondheim, Norway, 16–21 June 2014), eds. V. Yu. Korolev and S.Ya. Shorgin, Institute of informatics problems, RAS, Moscow, 2014, 5–6  mathscinet
29. V. I. Afanasyev, Review of Applied and Industrial Mathematics, 21:4 (2014), 327–328  mathnet

   2013
30. V. I. Afanasyev, “High Level Subcritical Branching Processes in a Random Environment”, Proc. Steklov Inst. Math., 282 (2013), 4–14  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
31. V. I. Afanasyev, “Branching processes with immigration in random environment”, Abstracts of the 29-th European Meeting of Statisticians (Budapest, Hungary, 20–25 July 2013), eds. Laszlo Markus and Vilmos Prokaj, Haxel, 2013, 25–26
32. V. I. Afanasyev, “Random walk in random environment conditioned to be positive: limit theorem for maximum”, 7-th International Workshop on Simulation. Book of abstracts (Rimini, Italy, 21–25 May 2013), Quaderni di Dipartimento. Serie Ricerche, 3, eds. Mariagiulia Matteucci, University of Bologna, Bologna, Italy, 2013, 25-26

   2014
33. V. I. Afanasyev, “Conditional limit theorem for maximum of random walk in a random environment”, Theory Probab. Appl., 58:4 (2014), 525–545  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  elib  scopus (cited: 6)

   2012
34. V. I. Afanasyev, C. Boinghoff, G. Kersting, V. A. Vatutin,, “Limit theorems for weakly subcritical branching processes in random environment”, J. Theoret. Probab., 25:3 (2012), 703–732  mathnet  crossref  mathscinet  zmath  isi (cited: 31)  elib (cited: 11)  scopus (cited: 34)

   2013
35. V. I. Afanasyev, “About time of reaching a high level by a random walk in a random environment”, Theory Probab. Appl., 57:4 (2013), 547–567  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)

   2011
36. V. I. Afanasev, “Vetvyaschiisya protsess v sluchainoi srede, nachinayuschiisya s bolshogo chisla chastits”, Dvenadtsatyi Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (Sochi-Adler, 1–8 oktyabrya 2011 g.), Obozrenie prikl. i promyshl. matem., 18, no. 3, 2011, 410–410
37. V. I. Afanasyev, “Invariance principle for the critical Galton–Watson process attaining a high level”, Theory Probab. Appl., 55:4 (2011), 559–574  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
38. V. I. Afanasyev, “Brownian high jump”, Theory Probab. Appl., 55:2 (2011), 183–197  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2010
39. V. I. Afanasyev, “New invariance principles for critical branching process in random environment”, Advances in data analysis, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2010, 105–115  crossref  mathscinet  isi (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021